# SDR ASAA2022120541028

- Difficulty date: December 5, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 54,770 hours, 16,279 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78472010 #2 ENG FAN BLADE LUBE SPACERS #7, 12, AND 24 ARE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED #2 ENG FAN BLADE LUBE SPACERS #7, 12, & 24. REF AMM 72-21-02 AND ASA T/C 78472010.
